Superoptimal singular-values and indexes of matrix functions.

Peller, V. V. and Young, N. J. (1994) Superoptimal singular-values and indexes of matrix functions. Integral Equations and Operator Theory, 20 (3). pp. 350-363. ISSN 1420-8989

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Integral Equations and Operator Theory
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19613
Deposited By:
Deposited On:
12 Nov 2008 15:03
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16